A note on an equivalence between chi-square and generalized skew-normal distributions

Jiuzhou Wang, Joseph Boyer, Marc Genton*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, we establish an equivalence between chi-square and generalized skew-normal distributions. This result is based on a distributional invariance property of even functions in generalized skew-normal random vectors. It extends the chi-square properties related to univariate and multivariate skew-normal distributions.

Original languageEnglish (US)
Pages (from-to)395-398
Number of pages4
JournalJournal of Monetary Economics
Volume51
Issue number2
DOIs
StatePublished - Mar 1 2004

Keywords

  • Chi-square distribution
  • Generalized skew-normal distribution
  • Invariance

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'A note on an equivalence between chi-square and generalized skew-normal distributions'. Together they form a unique fingerprint.

Cite this